MAUDE Adverse Event Report: BIOMET UK LTD. ARCOM 28MM RNGLOC LNR HWALL 23; HIP PROSTHESIS

BIOMET UK LTD. ARCOM 28MM RNGLOC LNR HWALL 23; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 04/28/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: bihapro shell ha/pc 52mm ln 23, catalog #: 165743, lot #: 1170828, medical product: bihapro mk iii ha/pc sz6 lh t1, catalog #: 12-164566, lot #: 124027, medical product: bihapro fem pmma cntrlzr 13mm, catalog #: 164204, lot #: 1343577, medical product: delta ceramic fem hd 028/ 0mm, catalog #: 164136, lot #: 1673301.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00564, 3002806535-2019- 00618, 3002806535-2019-00617, 3002806535-2019-00620.Report source: (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.A review of the manufacturing history records confirms no abnormalities or deviations that could be related to the reported event.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Product not returned.
 
Event or Problem Description
It has been reported by the patient's legal representative that the patient underwent an initial hip replacement surgery.Subsequently, a revision procedure was performed on due to avascular hip necrosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description

Brand Name
ARCOM 28MM RNGLOC LNR HWALL 23
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8821557
Report Number3002806535-2019-00619
Device Sequence Number3027432
Product Code LPH
UDI-Device Identifier00880304202337
UDI-Public00880304202337
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K926107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model NumberN/A
Device Catalogue Number11-105903
Device Lot Number2009020675
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;